MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 125 DEG AIMING ARM F/TROCHANTERIC FIXATION NAILS; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 125 DEG AIMING ARM F/TROCHANTERIC FIXATION NAILS; GUIDE
Catalog Number 357.365
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that during the verification at reprocessing, it was identified that the aiming distal screw hole is not accurate with nail hole.There was no patient involvement reported.This report is for one (1) 125 deg aiming arm f/trochanteric fixation nails.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant device: unknown nail (part number: unknown; lot number: unknown; quantity: 1).

Brand Name
125 DEG AIMING ARM F/TROCHANTERIC FIXATION NAILS
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10351093
Report Number2939274-2020-03334
Device Sequence Number2842450
Product Code FZX
UDI-Device Identifier07611819737525
UDI-Public(01)07611819737525
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number357.365
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date07/31/2020
Supplement Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAILS